| Model Number |
1804250-33 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the mildly calcified and mildly tortuous lesion during advance and removal causing the reported failure to advance and difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, mildly tortuous and 90% stenosed lesion in the mid left anterior descending (mlad) coronary artery.Pre-dilatation was performed at 12 atmospheres (atm).The 2.5x33 mm xience skypoint stent delivery system (sds) was advanced; however, the sds failed to cross due to resistance with the anatomy.It was noted that during removal of the sds, resistance was also met with the anatomy.The device was removed independently.A non-abbott device was used to complete the procedure.There were no adverse patient effects and there was no significant delay in the procedure.No additional information was provided.